MathSciNet Relay Station
MathSciNet bibliographic data
MR2262739 (2007i:53026) 53C12 (53C20 53C21 57R30)
Töben, Dirk Singular Riemannian foliations on nonpositively curved manifolds. Math. Z. 255 (2007), no. 2, 427–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement